# SDR CA980407014

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 42,895 hours
- Stage of operation: TO
- Nature of condition: A, T
- Precautionary procedure: C, E, F, D

## Discrepancy

(CAN) DURING TAKEOFF, NR 2 ENGINE FAILED WITH SUBSEQUENT FIRE WARNING.  TAKEOFF WAS REJECTED.  FIRE DRILL AND EVACUATION CARRIED OUT.  FURTHER REPORT TO FOLLOW.  PART TC:  19,706.
